# SDR 2007UALA03497

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 56,435 hours, 21,102 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Out Of Adjust
- Location: Door 1r Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DOES NOT HAVE ARM LIGHT WHEN DOOR IS ARMED AND CREW STATES THAT DOOR DOES NOT FEEL NORMAL WHEN ARM SELECTED.
